# SDR W8PA980001

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY FLOOR TRACK LIGHTING INOP FROM ROW 9 TO 11.  RECONNECTED TRACK LIGHTING WIRE, OPS CHECK GOOD.
